# SDR AWXA9900270

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654582213
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION AT FS 328 RBL 28.5 AT FASTENER LOCATION FWD FLANGE WENT OUT OF LIMITS ON NR 5240823.  REMOVED DAMAGED SECTION, FABRICATED REPAIR PARTS, ALODINED, PRIMED AND INSTALLED PER 53-00-51.  MATERIAL 7075T6  .090   R609283, 7075T6  .080  R613726.
